# SDR SIMA20170821004

- Difficulty date: August 21, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 31,534 hours, 26,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE FLOOR LIGHT STRIPS NR 2 AND 3 INOPERATIVE.  REMOVED AND REPLACED THE AC/DC INVERTER IAW AMM 33-50-11. OPS CHECKED GOOD.
